Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular periods with clots while using emergency contraceptive - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi sir mam
Doctor :   yes
User :   i XXXXXXXX know i used emergency contraceptive a lot of times and got irregular periods with clots is that normal my age is 24
Doctor :   Emergency contraceptives may cuse problems when used injudiciouls
Doctor :   Having irregular periods is an effect of emergency contraceptive
User :   also does it cause weight gain
Doctor :   yes
User :   i wanna lose 6kgs please help i cant diet its very difficult
Doctor :   No other options except to diet and exercise
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor